MathSciNet Relay Station
MathSciNet bibliographic data
MR2009307 (2004h:65049) 65H10
Abbasbandy, S. Improving Newton-Raphson method for nonlinear equations by modified Adomian decomposition method. Appl. Math. Comput. 145 (2003), no. 2-3, 887–893.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement